# SDR R61A202003210442

- Difficulty date: March 4, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N415YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000378
- Aircraft time: 17,364 hours, 11,634 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt  Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH WING SPAR 1 IS CRACKED OUTBD OF LAST WING RIB ON LOWER SURFACE OF SPAR. REMOVED AND REPLACED RH SPAR 1 OUTBOARD
SEGMENT. REF SRM 51-40-08. PREPPED, PRIMED,AND PAINTED RH WING SPAR 1 REPAIR REF EMB SRM 51-23-04, SRM 51-23-05, SRM 51-23-06. A/C REMAINS IN CHECK.
